Home Print this page Email this page Users Online: 179
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2021  |  Volume : 29  |  Issue : 1  |  Page : 92-94

Accidental chemical burn injury associated with recreational thinner inhalation


1 Department of Plastic and Reconstructive Surgery, Hospital Kuala Lumpur; Reconstructive Science Unit, Health Campus, University of Science, Malaysia
2 Department of Plastic and Reconstructive Surgery, Hospital Kuala Lumpur, Malaysia

Correspondence Address:
Mohd Tarmizi Mohd Said
Department of Plastic and Reconstructive Surgery, Hospital Kuala Lumpur, Jalan Pahang, 50586 Kuala Lumpur
Malaysia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijb.ijb_30_21

Rights and Permissions

Inhalation of thinners is known to have systemic toxic effects on the human body. Despite this, thinners have been abused for mood alteration. Accidental injury following thinner inhalation includes burns from the ignition of volatile substance or secondary trauma (as the patient loses consciousness). Chemical burn from prolonged contact with thinner-containing toluene may occur, although rare. We present a case of accidental burn injury resulting from prolonged contact with spilled thinner.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed532    
    Printed34    
    Emailed0    
    PDF Downloaded27    
    Comments [Add]    

Recommend this journal